MAUDE Adverse Event Report: SDS DE MEXICO SPARK 20; Aligner, sequential

SDS DE MEXICO SPARK 20; Aligner, sequential
Catalog Number 728-3022
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient had an allergic reaction to trugen xr aligners.Patient experimented eyes swollen and water since 1st day wearing the aligners.Based on doctor's professional opinion, it is considered serious injury due to the patient had eyes swollen.It was prescripted antihistamine.Patient is fully recovered.The problem was with trugen x material used in refinement, patient didn't present any allergic reaction with trugen material.Re-order was made with trugen material to continue with treatment.

Brand Name
SPARK 20
Common Device Name
Aligner, sequential
Manufacturer (Section D)
SDS DE MEXICO
cto. sur 31, nelson
mexicali, baja california 21395
MX  21395
Manufacturer (Section G)
SDS DE MEXICO
cto. sur 31, nelson
mexicali, baja california 21395
MX   21395
Manufacturer Contact
procoro herrera
200 s kraemer blvd
brea 92821
MDR Report Key18352251
Report Number2016150-2023-00009
Device Sequence Number15575655
Product Code NXC
UDI-Device Identifier00889989084832
UDI-Public00889989084832
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number728-3022
Device Lot Number1160600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2023
Initial Report FDA Received Date12/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale